Coldrex PE Cold & Flu Plus Caplet 16s

NZ$19.80
Or 6 payments of $3.30 with
 
More Info
Quantity
Add To Cart
Coldrex PE Cold & Flu Plus Caplet 16s

Coldrex for the temporary relief of cold & flu symptoms.

Common Uses

Effective temporary relief of pain and discomfort associated with cold & flu symptoms.

Suggested Dose

Age: 12-Adult, 2 Tablets every 4-6 hrs with water as necessary(maximum 8 Tablets in 24 hrs

Ingredients

Each tablet contains Paracetamol 500mg, Caffeine 25mg and Phenylephrine 5mg

Safety Information

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold & flu symptoms. If symptoms persist, see your healthcare professional. GSK Auckland, NZ

NZ$19.80
Or 6 payments of $3.30 with
 
More Info
Quantity
Add To Cart